# SDR FDEA200906041920

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A539080071205
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN LONGITUDINAL BEAM BETWEEN C 73A-75A, P 26RH REPAIR PERFORMED BY BLEND OUT THE CORROSION AND NDT FOR CRACK FREE CONDITION   IAW. RAS/EFW/9000184/2009 ISS.A , APPROVED BY EA 6-5310-131205.
